# SDR YENA201903250159

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 59,926 hours, 21,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1136, LGB-SFO. ON-FLIGHT CREW REPORTS EMER LIGHT LENS COVER MISSING AT 13C AISLE; REPLACED MISSING EMERG. LIGHT COVER AS REQUIRED. OPS CKS GOOD.
